# SDR DXTA200601192

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 9,161 hours, 7,457 cycles
- Engine: Pwa JT15D5
- Engine time: 9,103 hours, 7,502 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Link
- Condition: Out Of Rig
- Location: Fcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE THROTTLES WERE BROUGHT TO THE IDLE POSITION.  THE LEFT ENGINE QUIT.  AFTER AIRCRAFT PARKED THERE WAS A PUDDLE OF FUEL UNDER THE ENGINE AS WELL AS A TAXI TRAIL OF FUEL.  FOUND FCU TO FLOW DIVIDER LINKAGE OUT OF RIG.  RE-RIGGED FCU TO FLOW DIVIDER.  RAN AIRCRAFT AND PERFORMED POD CHECK AND SEVERAL SLAM DECCELS.  CHECKED GOOD.  WORK DONE IAW CHAP 76-11-00 OF THE CE560 MM.
